MathSciNet Relay Station
MathSciNet bibliographic data
MR1771781 65N30 (65N50)
Bernardi, C.; Verfürth, R. Adaptive finite element methods for elliptic equations with non-smooth coefficients. Numer. Math. 85 (2000), no. 4, 579–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement